American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Jörg Jahnel. Points of bounded height on cubic and quartic threefolds. Math. Surveys Monogr. 198 (2014) 185-203.
Book volume table of contents   
View Article: PDF

[2] Jörg Jahnel. Conjectures on the asymptotics of points of bounded height. Math. Surveys Monogr. 198 (2014) 35-80.
Book volume table of contents   
View Article: PDF

[3] Jörg Jahnel. Introduction. Math. Surveys Monogr. 198 (2014) 1-12.
Book volume table of contents   
View Article: PDF

[4] Jörg Jahnel. The concept of a height. Math. Surveys Monogr. 198 (2014) 15-33.
Book volume table of contents   
View Article: PDF

[5] Jörg Jahnel. Brauer Groups, Tamagawa Measures, and Rational Points on Algebraic Varieties. Math. Surveys Monogr. 198 (2014) MR MR3242964.
Book volume table of contents   

[6] Jörg Jahnel. An application: The Brauer--Manin obstruction. Math. Surveys Monogr. 198 (2014) 119-161.
Book volume table of contents   
View Article: PDF

[7] Jörg Jahnel. Appendix. Math. Surveys Monogr. 198 (2014) 239-246.
Book volume table of contents   
View Article: PDF

[8] Jörg Jahnel. On the Brauer group of a scheme. Math. Surveys Monogr. 198 (2014) 83-117.
Book volume table of contents   
View Article: PDF

[9] Jörg Jahnel. The Diophantine equation $x^4 + 2 y^4 = z^4 + 4 w^4$. Math. Surveys Monogr. 198 (2014) 165-183.
Book volume table of contents   
View Article: PDF

[10] Jörg Jahnel. On the smallest point on a diagonal cubic surface. Math. Surveys Monogr. 198 (2014) 205-237.
Book volume table of contents   
View Article: PDF

[11] M. Borovoĭ. On the unramified Brauer group of a homogeneous space. St. Petersburg Math. J. 25 (2014) 529-532.
Abstract, references, and article information   
View Article: PDF

[12] J.-L. Colliot-Thélène. Groupe de Brauer non ramifi\'e de quotients par un groupe fini. Proc. Amer. Math. Soc. 142 (2014) 1457-1469.
Abstract, references, and article information   
View Article: PDF

[13] Benjamin Antieau. On a theorem of Hazrat and Hoobler. Proc. Amer. Math. Soc. 141 (2013) 2609-2613.
Abstract, references, and article information   
View Article: PDF

[14] Jean-Louis Colliot-Thélène and Alexei N. Skorobogatov. Good reduction of the Brauer--Manin obstruction. Trans. Amer. Math. Soc. 365 (2013) 579-590.
Abstract, references, and article information   
View Article: PDF

[15] Indranil Biswas, Norbert Hoffmann, Amit Hogadi and Alexander H. W. Schmitt. The Brauer group of moduli spaces of vector bundles over a real curve. Proc. Amer. Math. Soc. 139 (2011) 4173-4179. MR 2823062.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia